# SDR HEEA968397

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 222382001105
- Condition: Binding
- Location: Pilot Valve
- Part time: 154 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ACTUATOR ASSY PILOT VALVE BINDING, CAUSING FEEDBACK IN CYCLIC.
